# SDR USAA2013050200030

- Difficulty date: April 4, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON CLEAT AT FR31 BETWEEN S40R TO S41R.  REPLACED CLEAT AT FR31 BETWEEN S40R TO S41R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53234411.
